# SDR CA960614024

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 311192701
- Condition: Spalled
- Location: Rgb Nr 8 Brg
- Part time: 13,400 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REPORTED METAL ON THE CHIP DETECTOR. NOS.8, 9 & 15 BEARINGS SPALLED WITH #8 SHOWING THE MOST DAMAGE. THE CAGE OF #8 BEARING WAS BROKEN IN 2 PLACES AND HAD SECTIONS MISSING, SEVERAL ROLLERS WERE SEVERELY WORN. #15 BEARING HAD ELECTRICAL DISCHARGE PITTING WHICH APPEARS DUE TO LIGHTNING STRIKE.
